# SDR CA071108007

- Difficulty date: November 7, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 200915254
- Part serial: 150102
- Condition: Unserviceable
- Location: Mlg
- Part time: 32,356 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT HAS BEEN DISCOVERED DURING INSPECTION OF THE ABOVE MENTIONED PART THAT IT IS IN AN UNSERVICEABLE CONDITION. WHILE ON JACKS THE COMPONENT WAS INSPECTED AND MOVEMENT COULD BE FELT BETWEEN THE ROD ASSY AND EYE END. THE EYE END IS THREADED INTO THE ROD FOLLOWED BY A JAMB NUT AND SAFETY ASSY. NO MOVEMENT IS PERMITTED. THERE IS EVIDENCE OF CORROSION DEPOSITS LEACHING THROUGH THE SEALANT. THIS IS THE SUSPECTED CAUSE. (TC NR 20071108007)
